Alert archive / New Mexico / Freeze Warnings in 2011

Freeze Warning 3, NWS Albuquerque, NM

October 8, 2011

NWS Albuquerque, NM issued this freeze warning at Oct 8, 2011, 3:17 PM MDT. It took effect at Oct 9, 2011, 3:00 AM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 8, 2011, 3:17 PM MDT (21:17 UTC)
In effect from
Oct 9, 2011, 3:00 AM MDT
Expired
Oct 9, 2011, 9:00 AM MDT
In force
6 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

766 
WWUS75 KABQ 082117
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
317 PM MDT SAT OCT 8 2011

...FREEZING TEMPERATURES TONIGHT OVER NORTHERN AND CENTRAL NEW
MEXICO...

.A STORM EXITING NEW MEXICO HAS FILTERED COLD DRY AIR INTO THE
STATE IN ITS WAKE. MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW
SURFACE TEMPERATURES TO DROP BELOW FREEZING OVER PORTIONS OF
NORTHERN AND CENTRAL NEW MEXICO TONIGHT. THIS INCLUDES THE
NORTHWEST PLATEAU...LOWER CHAMA RIVER VALLEY...SANTA FE METRO
AREA...THE ALBUQUERQUE VALLEY...ESTANCIA VALLEY...CENTRAL
HIGHLANDS...AND THE EAST CENTRAL AND NORTHEAST HIGHLANDS LATE
TONIGHT INTO MID MORNING SUNDAY.

NMZ501-517-518-522-523-528-529-090330-
/O.UPG.KABQ.FZ.A.0002.111009T0900Z-111009T1500Z/
/O.NEW.KABQ.FZ.W.0003.111009T0900Z-111009T1500Z/
NORTHWEST PLATEAU-LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
ESTANCIA VALLEY-CENTRAL HIGHLANDS-FAR NORTHEAST HIGHLANDS-
NORTHEAST HIGHLANDS-
317 PM MDT SAT OCT 8 2011

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT SUNDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURES...26 TO 32 DEGREES.

* TIMING...3 AM TO 9 AM MDT.

* LOCAL IMPACTS...TAKE ACTION TO PROTECT TENDER VEGETATION BY 
  COVERING THEM OR BRINGING THEM INSIDE. KEEP PETS INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY.

&&

$$

NMZ519-090330-
/O.NEW.KABQ.FZ.W.0003.111009T0900Z-111009T1500Z/
ALBUQUERQUE METRO AREA-
317 PM MDT SAT OCT 8 2011

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT SUNDAY. 

* TEMPERATURES...30 TO 32 DEGREES MAINLY ALONG THE RIO GRANDE WITHIN
  THE ALBUQUERQUE VALLEY SOUTH TO ISLETA...LOS LUNAS...AND BELEN.

* TIMING...3 AM TO 9 AM MDT.

* LOCAL IMPACTS...TAKE ACTION TO PROTECT TENDER VEGETATION BY
  COVERING THEM OR BRINGING THEM INSIDE. KEEP PETS INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY.

&&

$$

GUYER
2 follow-up statements
871 
WWUS75 KABQ 090330
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
930 PM MDT SAT OCT 8 2011

...FREEZING TEMPERATURES TONIGHT OVER NORTHERN AND CENTRAL NEW
MEXICO...

.MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW SURFACE TEMPERATURES
TO DROP TO OR BELOW FREEZING OVER PORTIONS OF NORTHERN AND CENTRAL
NEW MEXICO TONIGHT. THIS INCLUDES THE PORTIONS OF THE NORTHWEST
PLATEAU...LOWER CHAMA RIVER VALLEY...SANTA FE METRO AREA...ESTANCIA
VALLEY...CENTRAL HIGHLANDS...THE EAST CENTRAL AND NORTHEAST
HIGHLANDS AND SCATTERED LOCALES IN THE MIDDLE RIO GRANDE VALLEY
LATE TONIGHT INTO MID MORNING SUNDAY. THE ALBUQUERQUE PORTION OF THE 
MIDDLE RIO GRANDE VALLEY IS LIKELY TO SEE ONLY SCATTERED FROST
AND A FEW POCKETS OF LIGHT FREEZE CONDITIONS...BUT WILL BE CLOSE
ENOUGH TO A LIGHT FREEZE IN ENOUGH SENSITIVE AREAS TO CONTINUE THE
WARNING FOR THAT AREA. 

NMZ501-517>519-522-523-528-529-091500-
/O.CON.KABQ.FZ.W.0003.111009T0900Z-111009T1500Z/
NORTHWEST PLATEAU-LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
ALBUQUERQUE METRO AREA-ESTANCIA VALLEY-CENTRAL HIGHLANDS-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-
930 PM MDT SAT OCT 8 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT
SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT SUNDAY. 

* TEMPERATURES...26 TO 32 DEGREES. 

* TIMING...3 AM TO 9 AM MDT.

* LOCAL IMPACTS...TAKE ACTION TO PROTECT TENDER VEGETATION BY 
  COVERING THEM OR BRINGING THEM INSIDE. KEEP PETS INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY.

&&

$$

43
184 
WWUS75 KABQ 090931
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
331 AM MDT SUN OCT 9 2011

...FREEZING TEMPERATURES EXPECTED TONIGHT OVER NORTHERN AND
CENTRAL NEW MEXICO...

.EXTENSIVE MID LEVEL CLOUDS HAVE KEPT TEMPERATURES FROM FALLING 
TO NEAR FREEZING THIS MORNING OVER MUCH OF THE WARNING AREA. THUS
WILL CANCEL PORTIONS OF THE WARNING THAT WERE IN EFFECT UNTIL 9 AM
THIS MORNING. THE NORTHWEST PLATEAU...ESTANCIA VALLEY AND CENTRAL
HIGHLANDS WILL CONTINUE WITH THE FREEZE WARNING THIS MORNING.

MOSTLY CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW SURFACE
TEMPERATURES TO DROP TO OR BELOW FREEZING OVER PORTIONS OF
NORTHERN AND CENTRAL NEW MEXICO. THIS INCLUDES THE LOWER CHAMA
RIVER VALLEY... SANTA FE METRO AREA...ESTANCIA VALLEY...NORTHEAST
HIGHLANDS AND FAR HIGHLANDS. 

NMZ517-518-528-529-092200-
/O.CAN.KABQ.FZ.W.0003.000000T0000Z-111009T1500Z/
/O.NEW.KABQ.FZ.A.0003.111010T0900Z-111010T1500Z/
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-
331 AM MDT SUN OCT 9 2011

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MID
MORNING...
...FREEZE WARNING IS CANCELLED THIS MORNING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
MORNING. THE FREEZE WARMING FOR EARLY THIS MORNING HAS BEEN
CANCELLED.

* TEMPERATURES...28 TO 32 DEGREES.

* TIMING...3 AM TO 9 AM MDT.

* LOCAL IMPACTS...TAKE ACTION TO PROTECT TENDER VEGETATION BY 
  COVERING THEM OR BRINGING THEM INSIDE. KEEP PETS INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS
FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR THE LATEST
FORECASTS AT WEATHER.GOV/ABQ...LISTEN
TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET.

&&

$$

NMZ519-091045-
/O.CAN.KABQ.FZ.W.0003.000000T0000Z-111009T1500Z/
ALBUQUERQUE METRO AREA-
331 AM MDT SUN OCT 9 2011

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
FREEZE WARNING THAT WAS IN EFFECT FOR EARLY THIS MORNING ACROSS
THE ALBUQUERQUE METRO AREA.

$$

NMZ522-092200-
/O.NEW.KABQ.FZ.A.0003.111010T0900Z-111010T1500Z/
/O.CON.KABQ.FZ.W.0003.000000T0000Z-111009T1500Z/
ESTANCIA VALLEY-
331 AM MDT SUN OCT 9 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
MORNING. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS
MORNING. 

* TEMPERATURES...28 TO 32 DEGREES BOTH EARLY THIS MORNING AND
  AGAIN LATE TONIGHT THROUGH MID MORNING MONDAY.

* TIMING...THROUGH 9 AM MDT THIS MORNING AND BETWEEN 3 AM TO 9 AM
  MDT EARLY MONDAY.

* LOCAL IMPACTS...TAKE ACTION TO PROTECT TENDER VEGETATION BY 
  COVERING THEM OR BRINGING THEM INSIDE. KEEP PETS INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY.

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS
FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR THE LATEST
FORECASTS AT WEATHER.GOV/ABQ...LISTEN
TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET.

&&

$$

NMZ501-523-091500-
/O.CON.KABQ.FZ.W.0003.000000T0000Z-111009T1500Z/
NORTHWEST PLATEAU-CENTRAL HIGHLANDS-
331 AM MDT SUN OCT 9 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. 

* TEMPERATURES...28 TO 32 DEGREES.

* TIMING...THROUGH 9 AM MDT.

* LOCAL IMPACTS...TAKE ACTION TO PROTECT TENDER VEGETATION BY 
  COVERING THEM OR BRINGING THEM INSIDE. KEEP PETS INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY.

&&

$$

40

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this freeze warning went out at Oct 8, 2:49 PM MDT, 28 minutes earlier.

Area forecast discussion, Oct 8, 2:49 PM MDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
249 PM MDT SAT OCT 8 2011

.DISCUSSION...
AFTER A ROLLER COASTER WEEK OF VARIOUS HAZARDOUS WEATHER CONDITIONS
A SLOW WARM UP IS ANTICIPATED ACROSS THE REGION...BUT NOT BEFORE THE
COLDEST TEMPERATURES OF THE FALL SEASON SO FAR TONIGHT. THE THIRD
IN A SERIES OF STRONG UPPER LOWS HAS FINALLY PULLED NORTH INTO
COLORADO WHILE A SECONDARY LOBE OF WEAKER UPPER ENERGY SLIDES EAST
ACROSS NM. THIS HAS ALLOWED FOR SOME LOCALLY GUSTY SURFACE WINDS
AND MAINLY SCATTERED CUMULUS OVER CENTRAL/WESTERN NM.

THE 1008MB SURFACE LOW OVER EASTERN COLORADO IN ASSOCIATION WITH THE
UPPER WAVE IS MOVING QUICKLY NE INTO THE CENTRAL PLAINS AS INDICATED
BY STRONG 3HR SURFACE PRESSURE CHANGES ON THE 19Z MSAS. DRY AIR WILL
INVADE NORTHERN AND CENTRAL NM AS A 1020MB SURFACE HIGH BUILDS SOUTH
OVER THE NORTHERN MTS. THE LATEST RUC BUFKIT PROFILES SHOW A STRONG
LOW LEVEL TEMPERATURE INVERSION DEVELOPING TONIGHT UNDER RELATIVELY
THIN MOISTURE BTWN 550 AND 450MB. THIS SHOULD STILL ALLOW FOR
SUFFICIENT RADIATIONAL COOLING AND FREEZING TEMPS OVER CENTRAL/
WESTERN VALLEYS AND THE EAST CENTRAL AND NE HIGHLANDS. WILL UPGRADE
WATCH TO A WARNING AND INCLUDE RIO GRANDE VALLEY.

A WEAK SURFACE FRONT WILL ENTER THE EASTERN PLAINS SUNDAY. LOW LEVEL
FLOW WILL BACK TO THE SE AND MOISTEN OVER THE FAR SE PLAINS AHEAD OF
THE FRONT. ENOUGH LOW LEVEL CONVERGENCE WILL BE IN PLACE FOR SOME
ISOLD TO SCATTERED STORMS SUNDAY AFTERNOON. LEFT CHANCE POPS FOR
NOW. THE UPPER WAVE WILL FINALLY EJECT EAST OF THE REGION BY LATE
TOMORROW ALLOWING FOR MORE ZONAL FLOW TO SET UP...MAKING FOR A NICE
MONDAY WITH MODERATING TEMPS.

A WEAK UPPER WAVE WILL SLIDE OVER THE REGION TUESDAY ALLOWING FOR
SOME GUSTY WINDS OVER THE PLAINS AGAIN AND MUCH WARMER TEMPS UNDER
WESTERLY DOWNSLOPE FLOW. THE EXTENDED GUIDANCE THEN DEVELOPS A FLAT
RIDGE OVER THE REGION THROUGH THE REST OF THE WEEK WHILE TEMPS
MODERATE EACH DAY TO SLIGHTLY ABOVE NORMAL BY NEXT WEEKEND.

GUYER

&&

.AVIATION...
UPPER LOW CIRCULATION CENTERED OVER COLORADO AND LIFTING NORTH. SOME
WRAP AROUND CLOUDINESS POSSIBLE OVER NORTHERN NEW MEXICO...MAINLY
IMPACTING THE HIGHER TERRAIN OF THE SAN JUAN AND SANGRE DE CRISTO
MOUNTAINS WITH OBSCURATIONS IN WDLY SCT MVFR CIGS -SHRASN...THROUGH
SUNDAY MORNING. SOME OF THE SHOWERS MAY STRETCH TOWARDS KRTN OR KCAO
AS SURFACE HIGH PRESSURE PUSHES SOUTH FROM COLORADO INTO NEW MEXICO
TONIGHT. THIS MAY HELP MINIMIZE THE POTENTIAL FOR FOG DEVELOPMENT
TONIGHT...AND AT THIS TIME ONLY EXPECTING LOCALIZED OR PATCHY FOG
FROM THE SANDIA/MANZANO MOUNTAINS ACROSS THE SANGRE DE CRISTOS AND
IN AND NEAR THE NORTHWEST MOUNTAINS.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z.

&&

.FIRE WEATHER...
UPPER LOW CENTERED OVER COLORADO WILL CONTINUE TO LIFT NORTH
TONIGHT. SOME WRAP AROUND CLOUDINESS/SHOWERS POSSIBLE MAINLY OVER
THE NORTHERN HIGHER TERRAIN NEXT 12-18 HOURS. A NORTHERLY SURFACE
GRADIENT MAY HELP REINFORCE DOWN VALLEY WINDS TONIGHT...BUT OVERALL
LOW TEMPERATURES WILL BE NEAR OR BELOW FREEZING ACROSS THE WESTERN
AND NORTHERN MOUNTAINS AS WELL AS SOME LOWER ELEVATION SPOTS
NORTH/CENTRAL AREAS.

AS THE WEATHER PATTERN TRANSITIONS TO A WEAK AND MORE ZONAL FLOW
LATE SUNDAY...VENTILATION WILL BE FAIR TO POOR MOST AREAS WITH ONLY
THE NORTH CENTRAL IN THE GOOD OR BETTER CATEGORY. TEMPERATURES WILL
BEGIN A DAY TO DAY WARMING TREND.

A WEAK UPPER TROUGH PASSES OVER NEW MEXICO MONDAY NIGHT AND
TUESDAY...WITH SOME RETURN MOISTURE...AND SCATTERED SHOWERS OR
STORMS POSSIBLE...OVER THE SOUTHEAST PLAINS. VENTILATION IMPROVES
OVER THE ENTIRE FORECAST AREA MONDAY AND MORESO TUESDAY. SOME
SOUTHWEST BREEZES ARE POSSIBLE FROM THE CLINES CORNERS AREA OVER
NORTHEAST NEW MEXICO MONDAY AND TUESDAY AFTERNOONS.

VENTILATION DIVES ON WEDNESDAY...AND REMAINS GENERALLY POOR THROUGH
THE END OF THE WORK WEEK AS AN UPPER RIDGE BUILDS OVER THE DESERT
SOUTHWEST. DRY CONDITIONS ARE EXPECTED DURING THIS PERIOD AND
TEMPERATURES SHOULD CLIMB BACK TO NORMAL OR ABOVE FOR MID OCTOBER.
WINDS SHOULD OVERALL BE RELATIVELY LIGHT EXCEPT FOR LOCAL TERRAIN
EFFECTS.

NEXT WEEKEND MODELS INDICATE THE RIDGE BREAKING DOWN WITH INCREASING
WESTERLY WINDS. SOME MOISTURE MAY MIGRATE NORTHWARD LATER IN THE
WEEKEND BUT MODELS DON/T AGREE ON THE TIMING. THEREFORE WILL CONTINUE
TO MONITOR THESE TRENDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  34  59  36  65 /   0   0   0   0
DULCE...........................  25  55  25  60 /   0   0   0   0
CUBA............................  28  54  30  58 /   5   5   0   0
GALLUP..........................  28  59  29  64 /   0   0   0   0
EL MORRO........................  23  57  25  61 /   5   0   0   0
GRANTS..........................  29  59  30  64 /   0   0   0   0
QUEMADO.........................  27  61  29  65 /   0   0   0   0
GLENWOOD........................  31  70  35  73 /   0   0   0   0
CHAMA...........................  25  49  26  55 /  10  10   5   0
LOS ALAMOS......................  35  54  37  59 /   5   5   0   0
PECOS...........................  30  55  32  60 /   5   5   0   0
CERRO/QUESTA....................  28  52  28  57 /  10  10   5   0
RED RIVER.......................  21  44  24  48 /  20  20  10   5
ANGEL FIRE......................  23  48  26  54 /  10  10   5   5
TAOS............................  28  56  29  61 /   5   5   0   0
MORA............................  28  53  30  59 /   5   5   0   0
ESPANOLA........................  28  62  31  68 /   0   0   0   0
SANTA FE........................  32  57  35  62 /   5   5   0   0
SANTA FE AIRPORT................  32  60  35  65 /   5   5   0   0
ALBUQUERQUE FOOTHILLS...........  35  61  38  67 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  40  62  43  68 /   0   0   0   0
ALBUQUERQUE VALLEY..............  37  65  39  71 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  33  64  38  69 /   0   0   0   0
LOS LUNAS.......................  31  66  37  72 /   0   0   0   0
RIO RANCHO......................  32  64  37  69 /   0   0   0   0
SOCORRO.........................  34  67  40  72 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  33  60  37  67 /   5   5   0   0
TIJERAS.........................  32  61  36  67 /   5   5   0   0
MORIARTY/ESTANCIA...............  24  60  29  66 /   0   0   0   0
CLINES CORNERS..................  31  58  36  66 /   5   5   0   0
GRAN QUIVIRA....................  32  63  38  69 /   5   5   0   0
CARRIZOZO.......................  34  68  41  72 /   0   0   0   0
RUIDOSO.........................  32  59  36  65 /   5   5   0   0
CAPULIN.........................  29  58  34  67 /   5   5   0   0
RATON...........................  32  60  33  71 /   5   5   0   0
SPRINGER........................  31  62  33  72 /   0   0   0   0
LAS VEGAS.......................  29  57  32  66 /   5   5   0   0
CLAYTON.........................  38  62  41  73 /   0   0   0   0
ROY.............................  32  60  38  68 /   0   0   0   0
CONCHAS.........................  41  66  43  75 /   0   0   0   0
SANTA ROSA......................  39  66  43  75 /   0   0   0   0
TUCUMCARI.......................  41  66  43  76 /   0   0   0   0
CLOVIS..........................  42  65  44  73 /  20  20  10   5
PORTALES........................  43  66  44  74 /  30  20  10   5
FORT SUMNER.....................  41  68  44  75 /   0   0   0   0
ROSWELL.........................  46  72  48  76 /   0   0   0   0
PICACHO.........................  39  68  41  75 /   0   0   0   0
ELK.............................  35  64  39  68 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 3 AM TO 9 AM MDT SUNDAY FOR THE FOLLOWING
ZONES...NMZ501-517>519-522-523-528-529.

&&

GUYER
Hazardous weather outlook, Oct 8, 5:57 AM MDT, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
557 AM MDT SAT OCT 8 2011

NMZ501>540-091200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
557 AM MDT SAT OCT 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THE SNOW IS DIMINISHING OVER THE NORTHERN MOUNTAINS THIS MORNING WITH
ADDITIONAL ACCUMULATIONS OF ONE INCH OR LESS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO
REPORT SNOW ACCUMULATIONS.

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 7:27 PM MDTSpecial Weather StatementABQRoosevelt33 min
Oct 7, 7:41 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt49 min
Oct 7, 8:22 PM MDTSevere Thunderstorm WarningABQCurry, Quay53 min
Oct 7, 8:31 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt24 min
Oct 7, 9:04 PM MDTSpecial Weather StatementABQCurry26 min
Oct 7, 9:16 PM MDTSevere Thunderstorm WarningABQCurry, Quay44 min
Oct 7, 10:01 PM MDTSevere Thunderstorm WarningABQQuay44 min
Oct 7, 10:53 PM MDTSpecial Weather StatementABQQuay37 min
Oct 7, 11:03 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union42 min
Oct 8, 4:02 AM MDTFreeze WatchABQ11 hr

Nearby

Freeze Warnings in New Mexico, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.